# SDR FDEA201805101258

- Difficulty date: May 10, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR1053010REVD
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT - SEAT TRACK AT STA 889 RBL 110 IS WORN. REMOVED AND REPLACED SECTION OF SEAT TRACK (PLUG) IN REF TO SRM  53-70-00 FIG 2   SHEETS 1-2, VOL 1 AND SRM 51-30-01  VOL 2.
